# SDR AALA202207214046

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 75,979 hours, 9,515 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR VERY DIFFICULT TO OPEN FROM INSIDE. ADJUSTED DOOR PER AMM 25-41-00. OPERATIONAL CHECK GOOD.
